# SDR NOCA15206

- Difficulty date: September 29, 2006
- Submitted: October 13, 2006
- Operation: Air carrier
- Aircraft: N756NA
- Make and model: Boeing 757-28A
- Aircraft serial: 32448
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Corroded
- Location: Bs 1330-1380
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO RIGHT TRANSITION PANEL CORRODED FROM STA 1330 TO 1380.  REMOVED CORROSION FROM RIGHT TRANSITION PANEL FROM STA 1330 TO 1380.  REINSPECT AND EVALUATE FOR CORROSION LEVEL.  INSTALLED NEW RIGHT TRANSITION PANEL FROM 1330 TO 1380.
